# SDR CALA2013123194060

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 71,857 hours, 12,479 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IS A NO START.  REPLACED TOTAL PRESS SENSOR IAW AMM 49-53-02 DUE TO MX MESSAGE 49-11290.  INSTALLATION NEEDS TEST IAW AMM 49-53-02 3G3 PG 405.
